| Model Number |
P152050 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240); Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a midline incisional hernia.It was reported that after implant, the patient experienced recurrence and adhesions.Post-operative patient treatment included revision surgery, bowel resection, and partial removal of mesh.